Sudden Shedding After 1 Year Of Finasteride And 5 Months Of Minoxidil

mattia

New Member
My Regimen
Reaction score
2
Hi to everyone,
i'm 24 and i started taking finasteride exactly a year ago. I also started taking minoxidil 5 months ago. Until the end of sempteber i had beatiful results. The temples were covered and all the treatment was going in the correct way. Since the star of october i had a suddend intense shedding, specially in temples. I have asked to my doctor what was going wrong and she said to me that is a temporany shed. I have 2 opinions about this shedding:
- the finasteride stopped working for me and the alopecia is returning to make damage;
- i have something like cycle synchronisation (ive read it in internet). so after this phase i will probably have a growth.
At first i think thas was the first option but the shedding is very fast and im losing very short hair. So now im confused. Someone can help me? Have you ever had something like this?
Thank you
( sorry for the english but i'm italian)
 

AnxiousAndy

Senior Member
My Regimen
Reaction score
1,307
Just ride it out buddy, finasteride should work for way longer than a year. If you had good results initially then you can expect to get them back, just stay with treatments!
 

Oscar66

Established Member
Reaction score
154
Yea I'm going through a bad shed. 1 year on generic finasteride. I cut my minoxidil back to once every two days. The shed is so bad I can't style or hide it either. So I'm going to go back to min at least once a day again and see.
It sucks.
Like a freaking month ago all was going well then BAMB! Freaking scalp B.S. shedding...
Just keep a log, journal of the shed and good days and bad days and you will be reminded that there are sheds, then all of a sudden things get good again...
 

pizzamanluigi

Established Member
My Regimen
Reaction score
48
Yea I'm going through a bad shed. 1 year on generic finasteride. I cut my minoxidil back to once every two days. The shed is so bad I can't style or hide it either. So I'm going to go back to min at least once a day again and see.
It sucks.
Like a freaking month ago all was going well then BAMB! Freaking scalp B.S. shedding...
Just keep a log, journal of the shed and good days and bad days and you will be reminded that there are sheds, then all of a sudden things get good again...

Well of course you are shedding you cut you minoxidil back in big way. Why did you slow down you minoxidil treatment?
 

Oscar66

Established Member
Reaction score
154
Well of course you are shedding you cut you minoxidil back in big way. Why did you slow down you minoxidil treatment?
'Cause of F%cking concealer. I got tired of washing my hair twice a day. Wash - Rogain - Concealer... Repeat 2x a day... Just lazy I guess...
 

pizzamanluigi

Established Member
My Regimen
Reaction score
48
'Cause of F%cking concealer. I got tired of washing my hair twice a day. Wash - Rogain - Concealer... Repeat 2x a day... Just lazy I guess...

Yeah using minoxidil can be a hassle. But thats why you are shedding, because you pretty much stopped using minoxidil. If you want to keep the results you got on minoxidil, you have to keep using it. Using it 3 times a week is not enough. I bet finasteride is still working, you just changed your regimen by stopping minoxidil.
 

mattia

New Member
My Regimen
Reaction score
2
update
i had a regrowth in early december and now my situation is very similar to the situation before the shedding.
recap:
half october: sudden shedding starts
begin of december: the regrowth starts
end of december: the situation is like before

this is my update, i hope you have the same results
thanks, have nice holiday
 

reuters

Established Member
Reaction score
104
update
i had a regrowth in early december and now my situation is very similar to the situation before the shedding.
recap:
half october: sudden shedding starts
begin of december: the regrowth starts
end of december: the situation is like before

this is my update, i hope you have the same results
thanks, have nice holiday
Thanks for the update, at the same stage myself and feels great to know others experienced it and have retrieved their losses :)
 
Top